BibTeX record journals/jota/Wachsmuth15

download as .bib file

@article{DBLP:journals/jota/Wachsmuth15,
  author    = {Gerd Wachsmuth},
  title     = {Mathematical Programs with Complementarity Constraints in Banach Spaces},
  journal   = {J. Optimization Theory and Applications},
  volume    = {166},
  number    = {2},
  pages     = {480--507},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10957-014-0695-3},
  doi       = {10.1007/s10957-014-0695-3},
  timestamp = {Wed, 14 Jun 2017 20:35:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jota/Wachsmuth15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier